# SDR QXEA200700721

- Difficulty date: May 4, 2007
- Submitted: May 23, 2007
- Operation: Air carrier
- Aircraft: N603QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10011
- Aircraft time: 14,942 hours, 10,824 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Ecu
- Part number: 21195844
- Part serial: 120H0014
- Condition: Malfunctioned
- Part time: 13,136 hours, 9,447 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

YEG - FLIGHT 2515 - AFTER ENGINE START AND PUSHBACK APU DOOR DISPLAYS 4 AMBER DASHES AND ECU FAIL MESSAGE RECEIVED.  RETURNED TO THE GATE.  MAINTENANCE REPLACED THE ECU AS A PRECAUTION.  AIRCRAFT RETURNED TO SERVICE.
